MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC NEUROMODULATION EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 9772501
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 2026-jan-28: information was received from a manufacturer representative (rep) regarding a trial patient.The rep reported that a trial was attempted today but was eventually aborted due to the issues noted.The rep states they got the initial lead in place and connected to the wireless external neuro stimulator (wens).The rep said the 'wiring of the lead to the wens was not able to get a positive connection' on lead select screen and showed an alert to the effect of 'lead not properly connected, try again'.The rep was able to get to the check connectivity screen where some of the contacts were showing an issue.The rep went on to note that impedance test showed some contacts >40k.The rep swapped the lead in the wens port and the same issue occurred with same contacts compromised.They then swapped the lead and the same issue occurred.They then swapped the wens and the same issue occurred.They then tried another tablet and the same issue occurred.Rep to send products back.On 2026-jan-30: additional information was received from a manufacturer representative (rep).The rep reported that they believe they may have an answer for what happened during the trial: the patient's epidural space size could potentially have been large enough to allow the lead to float off of the dura past the first couple of contacts.We do not have confirmation of this; the lead was accidentally pulled and the trial was aborted to be rescheduled prior to assessing positional adjustments to accommodate for a larger than expected epidural space.On 2026-feb-24: additional information was received from a manufacturer representative (rep).The rep clarified the impedance issue seen.They stated that an initial lead was placed, tested, then taken out due to continued impedance issue.A new lead was opened and implanted but impedances issues continued.Healthcare provider (hcp) decided to explant the lead and re-schedule a trial.
 
Additional Manufacturer Narrative
D10: section d information references the main component of the system.Other relevant device(s) are: product id: 977d260, serial/lot #: (b)(6), ubd: 10-sep-2029, udi#: (b)(4) ; product id: 977d260, serial/lot #: (b)(6), ubd: 10-sep-2029, udi#: (b)(4), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: analysis of external neurostimulator (model 9772501, serial# (b)(6) found no anomalies.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EXTERNAL NEUROSTIMULATOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24444672
Report Number2182207-2026-00501
Device Sequence Number21385524
Product Code LGW
UDI-Device Identifier00763000586850
UDI-Public(01)00763000586850(17)270110
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9772501
Device Catalogue Number9772501
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/05/2026
Not provided
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/09/2026
05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexUnknown